Vol. 13, No. 2, 2020

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 13
Issue 7, 1955–2257
Issue 6, 1605–1954
Issue 5, 1269–1603
Issue 4, 945–1268
Issue 3, 627–944
Issue 2, 317–625
Issue 1, 1–316

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Regularity estimates for elliptic nonlocal operators
317–370

Bartłomiej Dyda and Moritz Kassmann

On solvability and ill-posedness of the compressible Euler system subject to stochastic forces
371–402

Dominic Breit, Eduard Feireisl and Martina Hofmanová

Variable coefficient Wolff-type inequalities and sharp local smoothing estimates for wave equations on manifolds
403–433

David Beltran, Jonathan Hickman and Christopher D. Sogge

On the Hölder continuous subsolution problem for the complex Monge–Ampère equation, II
435–453

Ngoc Cuong Nguyen

The Calderón problem for the fractional Schrödinger equation
455–475

Tuhin Ghosh, Mikko Salo and Gunther Uhlmann

Sharp Strichartz inequalities for fractional and higher-order Schrödinger equations
477–526

Gianmarco Brocchi, Diogo Oliveira e Silva and René Quilodrán

A bootstrapping approach to jump inequalities and their applications
527–558

Mariusz Mirek, Elias M. Stein and Pavel Zorin-Kranich

On the trace operator for functions of bounded $\mathbb{A}$-variation
559–594

Dominic Breit, Lars Diening and Franz Gmeineder

Optimal constants for a nonlocal approximation of Sobolev norms and total variation
595–625

Clara Antonucci, Massimo Gobbino, Matteo Migliorini and Nicola Picenni